# SDR HALA0700099

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 18,948 hours, 3,691 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Housing
- Condition: Cracked
- Location: Generator
- Component: Generator
- Component part number: 727810C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND APU GENERATOR HOUSING CRACK.  REMOVED AND REPLACED APU GENERATOR, PER AMM 24-21-01.  OPS CHECK AND LEAK CHECK GOOD.
